Alert archive / Oklahoma / Frost Advisories in 2022

Frost Advisory 2, NWS Tulsa, OK

April 13, 20228 counties in Oklahoma

NWS Tulsa, OK issued this frost advisory at Apr 13, 2022, 2:41 PM CDT for 8 counties in Oklahoma. It took effect at Apr 14, 2022, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 2:41 PM CDT (19:41 UTC)
In effect from
Apr 14, 2022, 1:00 AM CDT
Expired
Apr 14, 2022, 8:32 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

035 
WWUS74 KTSA 131941
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
241 PM CDT Wed Apr 13 2022

ARZ001-002-010-011-OKZ054>064-067>069-140345-
/O.NEW.KTSA.FZ.W.0003.220414T0600Z-220414T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Wagoner-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Wagoner, Tahlequah, and Stilwell
241 PM CDT Wed Apr 13 2022

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures expected, with some normally
  colder spots reaching the upper 20s.

* WHERE...Portions of east central and northeast Oklahoma and 
  northwest Arkansas.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should be taken to protect small plants and tender 
vegetation.

&&

$$

ARZ019-020-029-OKZ049-065-066-070>076-140345-
/O.NEW.KTSA.FR.Y.0002.220414T0600Z-220414T1400Z/
Crawford-Franklin-Sebastian-Pushmataha-Okfuskee-Okmulgee-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Okemah, Okmulgee, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
241 PM CDT Wed Apr 13 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Temperatures as low as 34 will result in frost formation.
  A light freeze is possible in normally colder spots.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
2 follow-up statements
038 
WWUS74 KTSA 140905
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
405 AM CDT Thu Apr 14 2022

ARZ001-002-010-011-OKZ054>064-067>069-141400-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-220414T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Wagoner-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Wagoner, Tahlequah, and Stilwell
405 AM CDT Thu Apr 14 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures expected, with some normally 
  colder spots reaching the upper 20s.

* WHERE...Portions of east central and northeast Oklahoma and 
  northwest Arkansas.

* WHEN...Until 9 AM this morning.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should be taken to protect small plants and tender
vegetation.

&&

$$

ARZ019-020-029-OKZ049-065-066-070>076-141400-
/O.CON.KTSA.FR.Y.0002.000000T0000Z-220414T1400Z/
Crawford-Franklin-Sebastian-Pushmataha-Okfuskee-Okmulgee-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Okemah, Okmulgee, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
405 AM CDT Thu Apr 14 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation. A light freeze is possible in normally colder spots.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...Until 9 AM this morning.

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
054 
WWUS74 KTSA 141332
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
832 AM CDT Thu Apr 14 2022

ARZ001-002-010-011-OKZ054>064-067>069-141445-
/O.CAN.KTSA.FZ.W.0003.000000T0000Z-220414T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Wagoner-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Wagoner, Tahlequah, and Stilwell
832 AM CDT Thu Apr 14 2022

...FREEZE WARNING IS CANCELLED...

Temperatures have warmed above freezing and the risk of damage
from cold temperatures has ended.

$$

ARZ019-020-029-OKZ049-065-066-070>076-141445-
/O.CAN.KTSA.FR.Y.0002.000000T0000Z-220414T1400Z/
Crawford-Franklin-Sebastian-Pushmataha-Okfuskee-Okmulgee-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Okemah, Okmulgee, Muskogee, Checotah, Sallisaw,
McAlester, Stigler, Wilburton, and Poteau
832 AM CDT Thu Apr 14 2022

...FROST ADVISORY IS CANCELLED...

Temperatures have warmed this morning and the risk of any
additional frost formation has ended.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 13, 2:36 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 13, 2:36 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
236 PM CDT Wed Apr 13 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through tonight )
Issued at 214 PM CDT Wed Apr 13 2022

Storms have exited the forecast area this afternoon as strong cold
front has swept the warm and moist air east, replacing it with an
unseasonably cool airmass. Dew points should eventually fall into
the 20s for most areas overnight, with winds diminishing and
generally clear skies. Strong radiational cooling conditions will
result in temps near or below freezing in much of the area and
thus a freeze warning will be issued for areas generally N of US
412 where confidence in more widespread freezing temps is
highest. A frost advisory will also be issued for most of the
area to the south, but may well see at least a light freeze in
normally colder spots there as well.

&&

.LONG TERM...
(Tomorrow through Wednesday)
Issued at 214 PM CDT Wed Apr 13 2022

South winds quickly return thursday and Friday leading to a quick
warm up. Some guidance breaks out light QPF Friday morning in
association with low level moisture return. More likely scenario
will be for a warm and capped airmass to set up in our area with a
dry line over western OK/TX and warm front near OK/KS border. The
consensus at this time is for bulk of thunderstorm activity to be
after 00z with a strengthening nocturnal LLJ, while the front is
pushed back to the south during the night. This does offer at
least a limited severe threat, though the bulk of storms may wind
up elevated in nature.

The above mentioned boundary is expected to be pushed south
through much of the area by Saturday with notably cooler daytime
temps. Some showers may also persist during the day which would
keep temps even cooler than forecast north of the front with some
areas staying in the 50s for highs if this pans out. Boundary will
still be in the area for Easter Sunday with a potential shortwave
passing through and sparking additional showers and storms
Saturday night into Sunday. A second surge of cooler air is
possible Sunday night into Monday, and this will be another period
to watch for possible freeze.

Temps remain below normal through Monday before the front
eventually lifts back north early next week. Some storm chances
will be maintained Tue night?wednesday as a result with
temperatures returning to more seasonable levels.

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Wed Apr 13 2022

Ongoing storms and lower ceilings will impact NW AR terminals for
a few more hours, otherwise VFR conditions will prevail through
the remainder of the fcst period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   34  71  50  79 /   0   0   0  20
FSM   35  71  47  79 /   0   0   0  20
MLC   35  71  51  79 /   0   0   0  10
BVO   30  69  48  79 /   0   0   0  10
FYV   32  68  46  74 /   0   0   0  20
BYV   33  66  47  71 /   0   0   0  20
MKO   32  68  48  76 /   0   0   0  20
MIO   31  66  46  73 /   0   0   0  20
F10   34  70  50  79 /   0   0   0  10
HHW   36  72  49  80 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from 1 AM to 9 AM CDT Thursday for OKZ054>064-
     067>069.

     Frost Advisory from 1 AM to 9 AM CDT Thursday for OKZ049-065-066-
     070>076.

AR...Freeze Warning from 1 AM to 9 AM CDT Thursday for ARZ001-002-010-
     011.

     Frost Advisory from 1 AM to 9 AM CDT Thursday for ARZ019-020-029.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...07
Hazardous weather outlook, Apr 13, 1:40 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
140 PM CDT Wed Apr 13 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
140 PM CDT Wed Apr 13 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma northwest of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Northwesterly winds gusting 25 to 35 mph will continue through the
afternoon in the wake of a passing cold front. These winds will
raise grassland fire spread rates across locations northwest
of Interstate 44. Winds will decrease around sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...High Fire Weather and High Wind Potential.

EXTENDED DISCUSSION...
Thunderstorm chances return late Friday into Saturday associated
with the next cold front. This front may remain in the area
and support storm chances into Sunday. Currently any severe
weather threat appears to remain limited in area.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 13, 10:23 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1023 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      3 W CENTERTON           36.36N 94.34W
04/13/2022                   BENTON             AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS NUMEROUS
            FLOODED ROADWAYS ACROSS THE COUNTY. 1 WATER
            RESCUE PERFORMED.

&&

JDS
Local storm report, Apr 13, 10:28 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     FLASH FLOOD      2 ESE SILOAM SPRINGS    36.18N 94.51W
04/13/2022                   BENTON             AR   DEPT OF HIGHWAYS

            A HALF MILE SECTION OF HIGHWAY 16 IN BOTH
            DIRECTIONS, AND HIGH WATER COVERING A
            SECTION OF HIGHWAY 412 IN BOTH DIRECTIONS.

&&

JDS
Special weather statement, Apr 13, 10:30 AM CDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 AM CDT Wed Apr 13 2022

ARZ002-010-011-131600-
Carroll AR-Madison AR-Washington AR-
1030 AM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of Madison, southern
Carroll and southeastern Washington Counties through 1100 AM CDT...

At 1029 AM CDT, Doppler radar indicated a strong thunderstorm near
Witter, moving northeast at 50 mph. A second strong thunderstorm was
located near Arnett also moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Huntsville...
Eureka Springs...                 Green Forest...
Elkins...                         Winslow...
St. Paul...                       Hindsville...
Wesley...                         Carrollton...
Rudd...                           Saint Paul...
Kingston...                       Forum...
Aurora...                         Clifty...
Boston...                         Withrow Springs State Park...
Pettigrew...                      Brentwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3589 9351
      3581 9361 3580 9418 3640 9371 3637 9330
      3612 9330
TIME...MOT...LOC 1529Z 225DEG 45KT 3593 9363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 13, 11:58 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     2 N WILBURTON           34.95N 95.31W
04/13/2022                   LATIMER            OK   EMERGENCY MNGR

            MODERATE ROOF DAMAGE TO ENTER POINT BAPTIST
            CHURCH. POWER POLES AND MULTIPLE TREES
            BROKEN OVER. ROOF DEBRIS SCATTERED
            APPROXIMATELY 500 YARDS E FROM THE CHURCH.
            TIME ESTIMATED BY RADAR.

&&

JDS
Local storm report, Apr 13, 12:00 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1200 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     FLASH FLOOD      2 NW HARMONY            36.12N 93.73W
04/13/2022                   MADISON            AR   AMATEUR RADIO

            REPORT OF STREET FLOODING.

&&

JDS
Local storm report, Apr 13, 12:20 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      GOSHEN                  36.10N 93.99W
04/13/2022                   WASHINGTON         AR   BROADCAST MEDIA

            FLASH FLOODING OF A LOW LYING AREA WITH 4 TO
            5 INCHES OF WATER PONDING AND ENTERING A
            BUSINESS. TIME ESTIMATED BY RADAR.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:16 AM CDTSpecial Weather StatementTSABenton44 min
Apr 13, 8:00 AM CDTAreal Flood AdvisoryTSABenton, Washington4 hr
Apr 13, 8:43 AM CDTFlash Flood WarningTSABenton4 hr
Apr 13, 9:04 AM CDTSevere Thunderstorm WarningTSAWashington41 min
Apr 13, 9:19 AM CDTSpecial Weather StatementTSACarroll26 min
Apr 13, 9:21 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Madison, Washington3 hr
Apr 13, 9:34 AM CDTSpecial Weather StatementTSACarroll, Crawford, Franklin, Madison, Washington26 min
Apr 13, 9:59 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison31 min
Apr 13, 10:11 AM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington4 hr
Apr 13, 10:30 AM CDTSpecial Weather StatementTSACarroll, Madison30 min
Apr 13, 10:46 AM CDTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Washington4 hr
Apr 13, 2:41 PM CDTFreeze WarningTSABenton, Carroll, Madison, Washington18 hr
Apr 13, 6:41 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner34 min
Apr 13, 7:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee45 min
Apr 13, 7:38 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner4 hr
Apr 13, 7:55 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 13, 8:05 AM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 13, 8:08 AM CDTSpecial Weather StatementTSACherokee37 min
Apr 13, 8:30 AM CDTSpecial Weather StatementTSAAdair, Muskogee45 min
Apr 13, 9:49 AM CDTRiver Flood WarningTSACherokee43 hr
Apr 13, 9:49 AM CDTRiver Flood AdvisoryTSACherokee, Delaware18 hr
Apr 13, 9:49 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware4 hr
Apr 13, 1:50 PM CDTRiver Flood WarningTSAAdair, Delaware18 hr
Apr 13, 1:51 PM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware24 hr

Nearby

Frost Advisories in Oklahoma, 2022Frost Advisories in Arkansas, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.